Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 133, NWS Jacksonville, FL

July 16, 2016Nassau County, Florida; Camden County, Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 16, 2016, 5:03 PM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 5:03 PM EDT (21:03 UTC)
Expired
Jul 16, 2016, 5:45 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Nassau County, FL, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 45 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 5:17 PM EDTTSTM WND DMG4 Ssw Folkston, GADISPATCH REPORTED A TREE DOWN IN THE ROADWAY ON OLD TRADERS HILL ROAD.
Jul 16, 5:25 PM EDTTSTM WND DMG1 Wnw Folkston, GADISPATCH REPORTED A TREE DOWN ON UNION STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WUUS52 KJAX 162103
SVRJAX
FLC089-GAC039-049-162145-
/O.NEW.KJAX.SV.W.0133.160716T2103Z-160716T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHWESTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHEASTERN CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 545 PM EDT

* AT 503 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLIARD...
  MOVING NORTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HILLIARD...FOLKSTON AND HOMELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3063 8190 3066 8217 3075 8216 3078 8215
      3079 8216 3094 8215 3091 8180
TIME...MOT...LOC 2103Z 191DEG 11KT 3072 8201 

HAIL...0.88IN
WIND...60MPH
 
$$

STRUBLE
1 follow-up statement
435 
WWUS52 KJAX 162112
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT SAT JUL 16 2016

FLC089-GAC039-049-162145-
/O.CON.KJAX.SV.W.0133.000000T0000Z-160716T2145Z/
NASSAU FL-CAMDEN GA-CHARLTON GA-
512 PM EDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN NASSAU...WEST CENTRAL CAMDEN AND NORTHEASTERN
CHARLTON COUNTIES...

AT 512 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLIARD...
MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON AND HOMELAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3067 8189 3070 8213 3075 8216 3078 8215
      3079 8216 3094 8215 3091 8180
TIME...MOT...LOC 2112Z 191DEG 11KT 3075 8200 

HAIL...1.00IN
WIND...60MPH
 
$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:10 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 16, 1:10 PM EDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
110 PM EDT SAT JUL 16 2016

.NEAR TERM /Through Sunday/...

Storms were developing along the east coast and west coast sea
breezes, and also across the interior this afternoon. Some storms
may become strong to possibly severe, with strong wind gusts,
frequent lightning and heavy downpours. Storms should merge across
the interior late this afternoon and into the early evening before
dissipating with loss of daytime heating. Debris clouds will
linger into the overnight hours before clearing. Overnight lows
will be in the 70s.

Bermuda ridge axis across the middle of the region will lift
northward to southeast Georgia on Sunday, providing a light
southeasterly steering flow. The east coast sea breeze will push
inland a little quicker, with storms pushing into the interior and
the western side of the region by the early evening. Locally heavy
rainfall and gusty wet downbursts are possible. Near normal to
slightly above normal high temperatures are expected, with highs
in the low to mid 90s. Heat indices will be in the 102-107F range
once again.

.SHORT TERM.../Sunday Night Through Tuesday/...
Western Atlantic surface high pressure ridge axis will slide from
just North of the region Sunday night to near the FL/GA line
Monday afternoon, where it will remain nearly stationary through
Tuesday. As the ridge slides South a trough of low pressure will
move into the Southeastern states.

With this pattern the flow will be largely onshore. This will
allow the East coast sea breeze to push further inland. Will
focus most convection Monday afternoon West of interstate 95. Will
again focus convection more inland Tuesday, but the proximity of
the trough will also help to enhance convection over SE GA.

Temperatures this period will trend near to slightly above normal.

&&

.LONG TERM.../Tuesday Night Through Saturday/...
Persistent pattern with surface ridge over Western Atlantic will
break down toward the end of the week. Convective focus will be
inland early in the period due to onshore flow, then become more
broad in coverage with the pattern change.

Temperatures are expected to remain at or above normal this
period.

&&

.AVIATION...
Showers and storms were forming along the east coast sea breeze
and also developing across the interior this afternoon. Brief
MVFR/IFR conditions are possible for any storms that move
near/over the TAF sites into the early evening. VFR conditions
forecast overnight with light winds. Patchy ground fog is possible
at KVQQ near daybreak.

&&

.MARINE...
The evening wind surge is creating southerly winds in the
10-15 knot range tonight. The axis of western Atlantic ridging
will extend across the southeast Georgia waters on Sunday.
Southerly surface winds Sunday morning will become southeast in
the near shore waters during the early afternoon hours as the sea
breeze pushes inland. East to southeast winds will prevail over
the regional waters Monday and Tuesday.

Rip Currents: Low risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  96  75  94 /  30  40  20  40
SSI  79  91  80  90 /  20  20  10  20
JAX  74  94  76  93 /  20  40  10  20
SGJ  78  91  77  90 /  20  20  10  10
GNV  71  93  72  93 /  30  50  30  40
OCF  71  94  73  94 /  30  40  30  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Struble/Walker
Hazardous weather outlook, Jul 16, 4:13 AM EDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 AM EDT SAT JUL 16 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-171000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
413 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZES
AS THEY MOVE INLAND. THE GREATEST COVERAGE IN THUNDERSTORM ACTIVITY
WILL FOCUS BETWEEN THE HIGHWAY 301 AND INTERSTATE 75 CORRIDORS
AND ACROSS INLAND SOUTHEAST GEORGIA DURING THE AFTERNOON AND EARLY
EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE  AND WILL BE
CAPABLE OF PRODUCING EXCESSIVE LIGHTNING...STRONG WIND GUSTS...AND
LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE TO THE NORTH TO
NORTHEAST AROUND 10 MPH.

THUNDERSTORM ACTIVITY WILL DECREASE IN INTENSITY AND COVERAGE
INLAND THIS EVENING.

HEAT INDEX VALUES WILL NEAR 105 DEGREES INLAND THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED MAINLY INLAND AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE...WITH GUSTY
WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS EXPECTED.

ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 16, 3:50 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT SAT JUL 16 2016

FLZ032-033-037-162030-
CLAY FL-ST. JOHNS FL-PUTNAM FL-
350 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ST. JOHNS...NORTH
CENTRAL PUTNAM AND CENTRAL CLAY COUNTIES UNTIL 430 PM EDT...

AT 350 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BOSTWICK...OR 9 MILES NORTH OF PALATKA...MOVING NORTHWEST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...FRUIT COVE...BOSTWICK...PICOLATA...
SWITZERLAND AND PENNEY FARMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2969 8167 2991 8199 3012 8164 2979 8153
TIME...MOT...LOC 1950Z 139DEG 10KT 2979 8167

NELSON
Special weather statement, Jul 16, 4:28 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT SAT JUL 16 2016

GAZ150-163-162115-
CLINCH GA-WARE GA-
428 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLINCH AND WEST CENTRAL
WARE COUNTIES UNTIL 515 PM EDT...

AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF HOMERVILLE...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ARGYLE AND MANOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3114 8272 3109 8238 3077 8251 3086 8276
TIME...MOT...LOC 2028Z 203DEG 7KT 3089 8264

STRUBLE
Local storm report, Jul 16, 4:31 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     3 WNW LAKE BUTLER       30.03N 82.39W
07/15/2016                   UNION              FL   TRAINED SPOTTER

            SPOTTER REPORTED TREE AND POWERLINES DOWNED OFF OF NW
            107TH TRAIL. TIMING ESTIMATED BY RADAR.

&&

KGUILLET
Special weather statement, Jul 16, 4:47 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT SAT JUL 16 2016

FLZ022-023-162115-
BAKER FL-COLUMBIA FL-
447 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA AND
NORTHWESTERN BAKER COUNTIES UNTIL 515 PM EDT...

AT 447 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TAYLOR...OR 19 MILES SOUTHEAST OF FARGO...MOVING NORTH AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3060 8268 3057 8222 3054 8224 3049 8221
      3036 8225 3034 8253 3059 8270
TIME...MOT...LOC 2047Z 186DEG 33KT 3045 8240

NELSON
Special weather statement, Jul 16, 4:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT SAT JUL 16 2016

FLZ032-037-162130-
CLAY FL-PUTNAM FL-
452 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUTNAM AND SOUTHEASTERN
CLAY COUNTIES UNTIL 530 PM EDT...

AT 452 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALATKA...MOVING NORTH AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
PALATKA...EAST PALATKA...BARDIN...SAN MATEO...GEORGE'S LAKE...ORANGE
MILLS...BOSTWICK...FLORAHOME...HOLLISTER AND CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2955 8175 2978 8199 2990 8161 2984 8158
      2960 8156
TIME...MOT...LOC 2052Z 169DEG 13KT 2966 8169

NELSON
Special weather statement, Jul 16, 4:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT SAT JUL 16 2016

FLZ024-GAZ150-164-165-162145-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-WARE GA-
458 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHWESTERN CAMDEN...SOUTHEASTERN WARE AND CENTRAL CHARLTON COUNTIES
UNTIL 545 PM EDT...

AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILLIARD...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
KINGSLAND...HILLIARD...FOLKSTON...HOMELAND AND KINGS FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3075 8167 3074 8168 3074 8167 3057 8170
      3056 8171 3064 8228 3090 8221 3080 8168
      3075 8169 3074 8169 3075 8168
TIME...MOT...LOC 2058Z 208DEG 9KT 3069 8192

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 1:12 PM EDTSpecial Weather StatementJAXPutnam48 min
Jul 16, 1:43 PM EDTSpecial Weather StatementJAXClay47 min
Jul 16, 2:05 PM EDTSpecial Weather StatementJAXGilchrist40 min
Jul 16, 2:49 PM EDTSpecial Weather StatementJAXGilchrist26 min
Jul 16, 2:56 PM EDTSpecial Weather StatementJAXDuval49 min
Jul 16, 2:58 PM EDTSpecial Weather StatementJAXAlachua47 min
Jul 16, 2:59 PM EDTSpecial Weather StatementJAXDuval46 min
Jul 16, 3:05 PM EDTSpecial Weather StatementJAXAlachua40 min
Jul 16, 3:11 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jul 16, 3:23 PM EDTSpecial Weather StatementJAXGilchrist52 min
Jul 16, 3:47 PM EDTSpecial Weather StatementJAXUnion43 min
Jul 16, 3:50 PM EDTSpecial Weather StatementJAXClay40 min
Jul 16, 3:57 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Union48 min
Jul 16, 4:16 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Union33 min
Jul 16, 4:24 PM EDTAreal Flood AdvisoryJAXBradford, Union96 min
Jul 16, 4:47 PM EDTSpecial Weather StatementJAXBaker28 min
Jul 16, 4:52 PM EDTSpecial Weather StatementJAXPutnam38 min
Jul 16, 4:58 PM EDTSpecial Weather StatementJAXNassau47 min
Jul 16, 5:06 PM EDTSpecial Weather StatementJAXMarion39 min
Jul 16, 5:31 PM EDTSpecial Weather StatementJAXMarion29 min
Jul 16, 5:33 PM EDTSpecial Weather StatementJAXPutnam27 min
Jul 16, 6:05 PM EDTSpecial Weather StatementJAXPutnam25 min
Jul 16, 6:21 PM EDTAreal Flood AdvisoryJAXNassau84 min
Jul 16, 6:36 PM EDTSpecial Weather StatementJAXNassau39 min
Jul 16, 6:57 PM EDTSpecial Weather StatementJAXPutnam33 min
Jul 16, 4:28 PM EDTSpecial Weather StatementJAXClinch, Ware47 min
Jul 16, 5:10 PM EDTSpecial Weather StatementJAXClinch50 min
Jul 16, 5:30 PM EDTSpecial Weather StatementJAXCharlton30 min
Jul 16, 5:36 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware39 min
Jul 16, 6:14 PM EDTSpecial Weather StatementJAXBrantley, Pierce46 min
Jul 16, 6:18 PM EDTSpecial Weather StatementJAXCharlton42 min
Jul 16, 6:23 PM EDTSpecial Weather StatementJAXAtkinson52 min
Jul 16, 6:45 PM EDTSpecial Weather StatementJAXWayne45 min
Jul 16, 7:05 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis40 min
Jul 16, 7:20 PM EDTSpecial Weather StatementJAXWayne25 min
Jul 16, 7:38 PM EDTSpecial Weather StatementJAXJeff Davis22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.